On a class of nonlinear evasion games

Milan Medveď

Časopis pro pěstování matematiky (1977)

  • Volume: 102, Issue: 3, page 221-227
  • ISSN: 0528-2195

How to cite


Medveď, Milan. "On a class of nonlinear evasion games." Časopis pro pěstování matematiky 102.3 (1977): 221-227. <http://eudml.org/doc/19295>.

author = {Medveď, Milan},
journal = {Časopis pro pěstování matematiky},
language = {eng},
number = {3},
pages = {221-227},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {On a class of nonlinear evasion games},
url = {http://eudml.org/doc/19295},
volume = {102},
year = {1977},

AU - Medveď, Milan
TI - On a class of nonlinear evasion games
JO - Časopis pro pěstování matematiky
PY - 1977
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 102
IS - 3
SP - 221
EP - 227
LA - eng
UR - http://eudml.org/doc/19295
ER -


  1. R. V. Gamkrelidze, G. L. Kharatishvili, A Differential Game of Evasion With Nonlinear Control, SIAM Journal on Control, Vol. 12, Number 2 (1974). (1974) Zbl0308.90065MR0378859
  2. H. Camuмов, Задача убегания для одного класса нелинейных дифференциальных угр, Дифф. ypaв. T. XL, Ho. 4, (1975). (1975) 

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.